MathSciNet Relay Station
MathSciNet bibliographic data
MR1808406 (2001j:86012) 86A10 (35B50 76U05)
Ewald, Brian D.; Témam, Roger Maximum principles for the primitive equations of the atmosphere. Discrete Contin. Dynam. Systems 7 (2001), no. 2, 343–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement